# SDR IPXA2019072974934

- Difficulty date: July 27, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 85,351 hours, 15,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LVL 1 EMER LT BAT 1 LO ON PREFLIGHT.  R & R AND TESTED EMERGENCY LIGHTING BATTERY IAW MM 33-51-01-401 AND MM 33-51-10-01, ITEM 08.
